Pfizer Ltd
Dextromethorphan (10mg/5ml) + Chlorpheniramine Maleate (4mg/5ml)
Corex DX Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose.
Syrup
Corex DX Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Corex DX Syrup may be taken with or without food but it is better to take it at a fixed time.
Corex DX Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration Avoid consuming alcohol while taking Corex DX Syrup as it can cause excessive drowsiness Inform your doctor if your cough lasts more than 7 days comes back or occurs with fever rash or headache that lasts
No, taking a higher than the recommended dose may not be more effective, as it may increase the risk of serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
No, it is not advisable to breastfeed while using Corex DX Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Yes, Corex DX Syrup Hydrobromide may make you feel drowsy or sleepy. To minimize this risk, avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.